MathSciNet Relay Station
MathSciNet bibliographic data
MR1697634 (2000g:30025) 30D45 (30C85 60G46)
O'Neill, Michael D. Random walk and boundary behavior of functions in the disk. Houston J. Math. 25 (1999), no. 2, 379–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement